Study: Statin drug users 10% more likely to have muscle pain

06/5/2013 | Reuters

Patients taking statin medications were 10% more likely to have muscle pain, strains or sprains, according to research from the Veterans Affairs North Texas Health Care System. The study in JAMA Internal Medicine said 35% of statin users reported dislocations, sprains or strains, compared with 32.5% of study participants who did not use the cholesterol-lowering drugs.

View Full Article in:

Reuters

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Director of Actuarial Services, Government Programs
PacificSource
Springfield, OR
Director, Health Plan Claims Operations
Group Health Cooperative
Seattle, WA
Senior Director, Research
America's Health Insurance Plans (AHIP)
Washington, DC
Stop Loss Sales Executive
Blue Cross Blue Shield of MA
Boston, MA
Regional Director, Southeastern Region - State Affairs
America's Health Insurance Plans (AHIP)
Washington, DC